hrcak mascot   Srce   HID

Izlaganje sa skupa

New applications of concave operators to existence and uniqueness of solutions for fractional differential equations

Hojjat Afshari ; Department of Mathematics, Faculty of Basic Science, University of Bonab, Iran
Hojjat Gholamjan ; Department of Mathematics, Faculty of Basic Science, University of Bonab, Iran
Chengbo Zhai ; School of Mathematical Sciences, Shanxi University, Taiyuan, P. R. China

Puni tekst: engleski, pdf (118 KB) str. 157-169 preuzimanja: 92* citiraj
APA 6th Edition
Afshari, H., Gholamjan, H. i Zhai, C. (2020). New applications of concave operators to existence and uniqueness of solutions for fractional differential equations. Mathematical Communications, 25 (1), 157-169. Preuzeto s https://hrcak.srce.hr/235571
MLA 8th Edition
Afshari, Hojjat, et al. "New applications of concave operators to existence and uniqueness of solutions for fractional differential equations." Mathematical Communications, vol. 25, br. 1, 2020, str. 157-169. https://hrcak.srce.hr/235571. Citirano 13.04.2021.
Chicago 17th Edition
Afshari, Hojjat, Hojjat Gholamjan i Chengbo Zhai. "New applications of concave operators to existence and uniqueness of solutions for fractional differential equations." Mathematical Communications 25, br. 1 (2020): 157-169. https://hrcak.srce.hr/235571
Harvard
Afshari, H., Gholamjan, H., i Zhai, C. (2020). 'New applications of concave operators to existence and uniqueness of solutions for fractional differential equations', Mathematical Communications, 25(1), str. 157-169. Preuzeto s: https://hrcak.srce.hr/235571 (Datum pristupa: 13.04.2021.)
Vancouver
Afshari H, Gholamjan H, Zhai C. New applications of concave operators to existence and uniqueness of solutions for fractional differential equations. Mathematical Communications [Internet]. 2020 [pristupljeno 13.04.2021.];25(1):157-169. Dostupno na: https://hrcak.srce.hr/235571
IEEE
H. Afshari, H. Gholamjan i C. Zhai, "New applications of concave operators to existence and uniqueness of solutions for fractional differential equations", Mathematical Communications, vol.25, br. 1, str. 157-169, 2020. [Online]. Dostupno na: https://hrcak.srce.hr/235571. [Citirano: 13.04.2021.]

Sažetak
Recently Feng and Zhai have studied some results in about positive solutions for fractionaldifferential equations. By using mixed monotone operators on conesand the concept of $\gamma$-concavity, we study an application forfractional differential equations. An example is also provided illustrating the obtained results.

Ključne riječi
fractional differential equation; normal cone; Green function; positive solution

Hrčak ID: 235571

URI
https://hrcak.srce.hr/235571

Posjeta: 186 *